# SDR UALA2012022201088

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 58,270 hours, 6,820 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Panel
- Part number: 65B1055548
- Condition: Missing
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL ANGLE SHAPED FIXED PANEL ON RT WING GEAR DOOR IS MISSING.  UPON ARRIVAL FOUND MISSING THE ANGLE SHAPE FIXED PANEL CLOSED RT WING GEAR DOOR.  TRIANGLE SHAPE FIXED PANEL MISSING NEAR WING GEAR WHEEL WELL DOOR. P-N 65B10555-48.  REPLACED THE FAIRING ASSY ROBBED FROM ACFT 8194 AND WING GEAR DOOR OPERATIONAL CHECKED OK PER MM.
